MathSciNet Relay Station
MathSciNet bibliographic data
MR1036627 (90k:94031) 94B35
Pellikaan, Ruud On a decoding algorithm for codes on maximal curves. IEEE Trans. Inform. Theory 35 (1989), no. 6, 1228–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement